Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

History of skin allergy during pregnancy. Taking Aspirin and Gestafol for fetus, have itching. What to do?

i had allergic on skin on Nov 2012 during pregnency baby life is 7 weeks 1 day at that time.I admitted in the hospital after 3 days i discharged.Now I am using aspirin & Gestafol tablets for baby growing as instructed by doctor.Now 2 days onwards again little itching is coming on my body.Now what I will do.Please suggest me.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild itching is commonly associated with pregnancy due to the bile stasis in the body. You can apply moisturisers like aloe vera gel over the affected area and take an anti allergic after consulting with your gynecologist.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor